# SDR ASAA2022021537517

- Difficulty date: February 15, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 52,836 hours, 15,761 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Sensor
- Part number: 3205490050
- Part serial: EM172319
- Condition: Inoperative
- Location: #1 Engine
- Part time: 41,053 hours, 12,098 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE TREND DATA SHOWS GREATER THAN EXPECTED DATA SCATTER IN DELTA CORE SPEEDINDICATION ERRORS ARE SUSPECT. GROUNDED - YES. REMOVED AND REPLACED N2 SPEED SENSOR IAW B737-800 AMM 77-11-02. OPS AND LEAK CHECK GOOF REF AMM 71-00-00-800-811-F00.
